The Michigan Mathematical Journal

Transference of density

P.D. Humke and M. Laczkovich

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 631-656.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757891

Digital Object Identifier
doi:10.1307/mmj/1378757891

Mathematical Reviews number (MathSciNet)
MR3102533

Zentralblatt MATH identifier
1304.28002

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 28A20: Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence

Citation

Humke, P.D.; Laczkovich, M. Transference of density. Michigan Math. J. 62 (2013), no. 3, 631--656. doi:10.1307/mmj/1378757891. https://projecteuclid.org/euclid.mmj/1378757891


Export citation